# SDR ASOA201609240715

- Difficulty date: September 24, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67032170
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  THE RT FLOOR SUPPORT HAS CORROSION.   MX REMOVED THE FLOOR SUPPORT AND COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390 AND INSTALLED NEW.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
